# SDR SWAA2019062834247

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 37,988 hours, 18,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN BROKEN.  R & R THE SIGN IAW MM.
